MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/175MM; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/175MM; MISC ORTHO SURGICAL INSTR
Model Number 03.010.487
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: part: 03.010.487; lot: 8806955; manufacturing site: (b)(4); release to warehouse date: 29.July 2014.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during an unknown procedure, the targeting arm for the retrograde/antegrade femoral nail (rafn) was causing the locking screws to miss the nail.There was a surgical delay of ten (10) minutes.Procedure was successfully completed.Patient outcome is unknown.  concomitant devices reported: unknown nail (part# unknown, lot# unknown, quantity 1), unknown locking screws (part # unknown, lot # unknown, quantity# unknown).  this report is for one (1) radiolucent insertion handle for expert nails/175mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/175MM
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8545894
Report Number2939274-2019-57621
Device Sequence Number2443807
Product Code LXH
UDI-Device Identifier10886982069054
UDI-Public(01)10886982069054
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.487
Device Catalogue Number03.010.487
Device Lot Number8806955
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1